Negating the Galvin property

Tom Benhamou, Shimon Garti, Alejandro Poveda*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We investigate Galvin's property, a striking feature of the filter of closed unbounded subsets of an infinite cardinal. In particular, we continue the work of Abraham and Shelah (J. Symbolic Logic 51 (1986), no. 1, 180–189) by developing new methods to handle singular cardinals. In addition, the paper explores some new strengthenings of Galvin's property and analyzes their connections with other classical properties of filters.

Original languageAmerican English
Pages (from-to)190-237
Number of pages48
JournalJournal of the London Mathematical Society
Issue number1
StatePublished - Jul 2023

Bibliographical note

Publisher Copyright:
© 2023 The Authors. The publishing rights in this article are licensed to the London Mathematical Society under an exclusive licence.


Dive into the research topics of 'Negating the Galvin property'. Together they form a unique fingerprint.

Cite this